Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is pulling sensation in my lower abdomen related to urinary tract?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5376 Questions
I have pain in my lower abdomen (below navel, centered) that feels like something inside is pulling. It is a dull ache. It also feels like it is connected to the urinary tract. I often feel it when standing upright but sometimes even after I sit down the pain continues. It is not always present and has been happening on and off since December. There also seems to be some swelling in the scrotum above the right testicle.
Posted Mon, 27 Jan 2014 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 40 minutes later
Brief Answer: Detailed below. Detailed Answer: Hello! Thank you for the query. Lower center abdomen is where urinary bladder located. So any issue in the urinary tract can cause such pain. Some inflammation in the intestine or epidydimis can also be connected to the urinary tract infection. If you have also sudden acute pain around the rectum which comes and goes, prostate inflammation (which can be present for a very long time) can cause it. Any urinary tract infection or stones can give also frequent urinating and burning while urinating. I suggest you to have urine analysis, abdominal ultrasound and testis ultrasound. Please also increase mineral water intake and start cranberries supplementation. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Follow-up: Is pulling sensation in my lower abdomen related to urinary tract? 18 minutes later
Thank you, Dr. Stanko, for your response. Regarding the cranberry supplementation, I should mention that I take 10mg of warfarin every day. I have heard that cranberries can adversely affect INR. Is that true? Also, I take bisoprolol 5mg and Coversyl 2mg daily. Urinating gives me no relief from the pain. I have hemorrhoids which cause pain and bleeding in the anal region during bowel movements. Regards, XXXXXXX
Answered by Dr. Grzegorz Stanko 1 hour later
Brief Answer: . Detailed Answer: Yes, Cranberries can cause prolonged Warfin metabolism and in result increase INR. So this is true. So in such case cranberries are contraindicated. Urinating does not give relief in case of an inflammation. So this is nothing unusual and does not rule it out. Hemorrhoids are usually caused by constipation. Warfin intake can increase bleeding from hemorrhoids. And no medicine is able to heal hemorrhoids completely. So as you are Warfin patient, you should consult general surgeon or proctologist and consider hemorrhoids removal. In a meanwhile you may try hemorrhoids suppositories and sitz baths with Oak Bark. Add some probiotic and fiber rich products to your diet to make stool softer. Hope this will help. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor